The Harnack estimate for the Ricci flow on a surfacerevisited

Richard S Hamilton Shing-Tung Yau

Differential Geometry mathscidoc:1912.43638

Asian Journal of Mathematics, 1, (3), 418-421, 1997.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-12-24 20:46:24 uploaded by yaust ] [ 199 downloads ] [ 0 comments ]
@inproceedings{richard1997the,
  title={The Harnack estimate for the Ricci flow on a surfacerevisited},
  author={Richard S Hamilton, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204624495893202},
  booktitle={Asian Journal of Mathematics},
  volume={1},
  number={3},
  pages={418-421},
  year={1997},
}
Richard S Hamilton, and Shing-Tung Yau. The Harnack estimate for the Ricci flow on a surfacerevisited. 1997. Vol. 1. In Asian Journal of Mathematics. pp.418-421. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204624495893202.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved